Journal of Noncommutative Geometry


Full-Text PDF (252 KB) | Metadata | Table of Contents | JNCG summary
Volume 10, Issue 1, 2016, pp. 207–219
DOI: 10.4171/JNCG/231

Published online: 2016-03-22

On the Baum–Connes conjecture for Gromov monster groups

Martin Finn-Sell[1]

(1) Universität Wien, Austria

We present a geometric approach to the Baum–Connes conjecture with coefficients for Gromov monster groups via a theorem of Khoskham and Skandalis. Secondly, we use recent results concerning the a-T-menability at infinity of large girth expanders to exhibit a family of coefficients for a Gromov monster group for which the Baum–Connes conjecture is an isomorphism.

Keywords: Expander graphs, non-exact groups, topological groupoids, Baum–Connes conjecture

Finn-Sell Martin: On the Baum–Connes conjecture for Gromov monster groups. J. Noncommut. Geom. 10 (2016), 207-219. doi: 10.4171/JNCG/231